Table of Contents Author Guidelines Submit a Manuscript
Journal of Complex Analysis
Volume 2014, Article ID 302019, 7 pages
http://dx.doi.org/10.1155/2014/302019
Research Article

Coefficient Estimates for a New Subclass of Analytic and Bi-Univalent Functions Defined by Hadamard Product

Civil Aviation College, Kocaeli University, Arslanbey Campus, 41285 İzmit, Kocaeli, Turkey

Received 19 July 2014; Accepted 10 October 2014; Published 10 November 2014

Academic Editor: Jacek Dziok

Copyright © 2014 Serap Bulut. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We introduce and investigate a new general subclass of analytic and bi-univalent functions in the open unit disk . For functions belonging to this class, we obtain estimates on the first two Taylor-Maclaurin coefficients and .

1. Introduction

Let denote the class of all functions of the form which are analytic in the open unit disk We also denote by the class of all functions in the normalized analytic function class which are univalent in .

Since univalent functions are one-to-one, they are invertible and the inverse functions need not be defined on the entire unit disk . In fact, the Koebe one-quarter theorem [1] ensures that the image of under every univalent function contains a disk of radius . Thus every function has an inverse , which is defined by In fact, the inverse function is given by

Denote by the Hadamard product (or convolution) of the functions and ; that is, if is given by (1) and is given by then

For two functions and , analytic in , we say that the function is subordinate to in and write if there exists a Schwarz function , which is analytic in with such that Indeed, it is known that Furthermore, if the function is univalent in , then we have the following equivalence:

A function is said to be bi-univalent in if both and are univalent in . Let denote the class of bi-univalent functions in given by (1). For a brief history and interesting examples of functions in the class , see [2] (see also [3]). In fact, the aforecited work of Srivastava et al. [2] essentially revived the investigation of various subclasses of the bi-univalent function class in recent years; it was followed by such works as those by Tang et al. [4], El-Ashwah [5], Frasin and Aouf [6], Aouf et al. [7], and others (see, e.g., [2, 815]).

Throughout this paper, we assume that is an analytic function with positive real part in the unit disk , satisfying , , and is symmetric with respect to the real axis. Such a function has a series expansion of the form

With this assumption on , we now introduce the following subclass of bi-univalent functions.

Definition 1. Let the function , defined by (1), be in the analytic function class and let . We say that if the following conditions are satisfied: where the function is given by

Remark 2. If we let then the class reduces to the class denoted by which is the subclass of the functions satisfying where the function is defined by which was introduced and studied recently by Tang et al. [4].

Remark 3. If we let then the class reduces to the new class denoted by which is the subclass of the functions satisfying where the function is defined by (15). Also we have the following classes:(i)introduced and studied recently by El-Ashwah [5];(ii)introduced and studied recently by Çağlar et al. [10];(iii)introduced and studied by Frasin and Aouf [6];(iv)of strongly bi-starlike functions of order introduced and studied by Brannan and Taha [3];(v)introduced and studied recently by Aouf et al. [7].

Remark 4. If we let then the class reduces to the new class denoted by which is the subclass of the functions satisfying where the function is defined by (15). Also we have the following classes:(i)introduced and studied recently by El-Ashwah [5];(ii)introduced and studied recently by Çağlar et al. [10];(iii)introduced and studied by Frasin and Aouf [6];(iv)of bi-starlike functions of order introduced and studied by Brannan and Taha [3];(v)introduced and studied recently by Aouf et al. [7].

For more results see also [2, 8, 13, 1517].

Firstly, in order to derive our main results, we need to go to following lemma.

Lemma 5 (see [18]). If , then for each , where is the family of all functions analytic in for which for .

2. A Set of General Coefficient Estimates

In this section, we state and prove our general results involving the bi-univalent function class given by Definition 1.

Theorem 6. Let the function given by the Taylor-Maclaurin series expansion (1) be in the function class with Then

Proof. Let . Then there are analytic functions , with , satisfying Define the functions and by or, equivalently, Then and are analytic in with . Since , the functions and have a positive real part in , and by Lemma 5   and for each . Also it is clear that Using (40) and (41) together with (12), we get Now, upon equating the coefficients in (42)-(43), we get From (44) and (46), it follows that Now (45), (47), and (48) yield Also from (45), (47), and (49), we get
Applying Lemma 5 for (44), (50), and (51), we get the desired estimate on the coefficient as asserted in (36).
Next, in order to find the bound on the coefficient , by subtracting (47) from (45), we obtain Upon substituting the value of from (44), (50), and (51) into (52), it follows that respectively. Applying Lemma 5 for (53), (54), and (55), we get the desired estimate on the coefficient as asserted in (37).

If we take in Theorem 6, then we have the following corollary.

Corollary 7. Let the function given by the Taylor-Maclaurin series expansion (1) be in the function class Then

Remark 8. Corollary 7 is an improvement of the estimates which were given by Tang et al. [4, Theorem 2.1].

Remark 9. If we set and in Corollary 7, then we have an improvement of the estimates which were given by Ali et al. [16, Theorem 2.1].

If we take in Theorem 6, then we have the following corollary.

Corollary 10. Let the function given by the Taylor-Maclaurin series expansion (1) be in the function class with Then

Remark 11. In Corollary 10,(i)if we set , then we have an improvement of the estimates which were given by El-Ashwah [5, Theorem 1];(ii)if we set , then we have an improvement of the estimates which were given by Çağlar et al. [10, Theorem 2.1];(iii)if we set and , then we have an improvement of the estimates which were given by Frasin and Aouf [6, Theorem 2.2];(iv)if we set and , then we have an improvement of the estimates which were given by Aouf et al. [7, Theorem 4].

If we take in Theorem 6, then we have the following corollary.

Corollary 12. Let the function given by the Taylor-Maclaurin series expansion (1) be in the function class with Then

Remark 13. In Corollary 12,(i)if we set , then we have an improvement of the estimates which were given by El-Ashwah [5, Theorem 2];(ii)if we set , then we have the estimates which were given by Çağlar et al. [10, Theorem 3.1];(iii)if we set and , then we have an improvement of the estimates which were given by Frasin and Aouf [6, Theorem 3.2];(iv)if we set and , then we have an improvement of the estimates which were given by Aouf et al. [7, Theorem 8].

Conflict of Interests

The author declares that there is no conflict of interests regarding the publication of this paper.

References

  1. P. L. Duren, Univalent Functions, vol. 259 of Grundlehren der Mathematischen Wissenschaften, Springer, New York, NY, USA, 1983.
  2. H. M. Srivastava, A. K. Mishra, and P. Gochhayat, “Certain subclasses of analytic and bi-univalent functions,” Applied Mathematics Letters, vol. 23, no. 10, pp. 1188–1192, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. D. A. Brannan and T. S. Taha, “On some classes of bi-univalent functions,” in Mathematical Analysis and Its Applications, S. M. Mazhar, A. Hamoui, and N. S. Faour, Eds., vol. 3 of KFAS Proceedings Series, pp. 53–60, Pergamon Press (Elsevier Science), 1988, Studia Universitatis Babes-Bolyai, Series Mathematica, vol. 31, no. 2, 70–77, 1986. View at Google Scholar
  4. H. Tang, G.-T. Deng, and S.-H. Li, “Coefficient estimates for new subclasses of Ma-Minda bi-univalent functions,” Journal of Inequalities and Applications, vol. 2013, article 317, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. R. M. El-Ashwah, “Subclasses of bi-univalent functions defined by convolution,” Journal of the Egyptian Mathematical Society, vol. 22, no. 3, pp. 348–351, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  6. B. A. Frasin and M. K. Aouf, “New subclasses of bi-univalent functions,” Applied Mathematics Letters, vol. 24, no. 9, pp. 1569–1573, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. M. K. Aouf, R. M. El-Ashwah, and A. M. Abd-Eltawab, “New subclasses of biunivalent functions involving Dziok-Srivastava operator,” ISRN Mathematical Analysis, vol. 2013, Article ID 387178, 5 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  8. S. Bulut, “Coefficient estimates for a class of analytic and bi-univalent functions,” Novi Sad Journal of Mathematics, vol. 43, no. 2, pp. 59–65, 2013. View at Google Scholar · View at Scopus
  9. S. Bulut, “Coefficient estimates for new subclasses of analytic and bi-univalent functions defined by Al-Oboudi differential operator,” Journal of Function Spaces and Applications, vol. 2013, Article ID 181932, 7 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  10. M. Çağlar, H. Orhan, and N. Yağmur, “Coefficient bounds for new subclasses of bi-univalent functions,” Filomat, vol. 27, no. 7, pp. 1165–1171, 2013. View at Publisher · View at Google Scholar · View at Scopus
  11. T. Hayami and S. Owa, “Coefficient bounds for bi-univalent functions,” Panamerican Mathematical Journal, vol. 22, no. 4, pp. 15–26, 2012. View at Google Scholar · View at MathSciNet · View at Scopus
  12. S. Porwal and M. Darus, “On a new subclass of bi-univalent functions,” Journal of the Egyptian Mathematical Society, vol. 21, no. 3, pp. 190–193, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  13. H. M. Srivastava, S. Bulut, M. Çağlar, and N. Yağmur, “Coefficient estimates for a general subclass of analytic and bi-univalent functions,” Filomat, vol. 27, no. 5, pp. 831–842, 2013. View at Publisher · View at Google Scholar · View at Scopus
  14. Q.-H. Xu, Y.-C. Gui, and H. M. Srivastava, “Coefficient estimates for a certain subclass of analytic and bi-univalent functions,” Applied Mathematics Letters, vol. 25, no. 6, pp. 990–994, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. Q.-H. Xu, H.-G. Xiao, and H. M. Srivastava, “A certain general subclass of analytic and bi-univalent functions and associated coefficient estimate problems,” Applied Mathematics and Computation, vol. 218, no. 23, pp. 11461–11465, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. R. M. Ali, S. K. Lee, V. Ravichandran, and S. Supramaniam, “Coefficient estimates for bi-univalent Ma-Minda starlike and convex functions,” Applied Mathematics Letters, vol. 25, no. 3, pp. 344–351, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. S. S. Kumar, V. Kumar, and V. Ravichandran, “Estimates for the initial coefficients of bi-univalent functions,” http://arxiv.org/abs/1203.5480.
  18. C. Pommerenke, Univalent Functions, Vandenhoeck and Rupercht, Göttingen, Germany, 1975.